Follow
Jianhua Gong
Jianhua Gong
Associate Professor of Mathematics, UAE University
Verified email at uaeu.ac.ae
Title
Cited by
Cited by
Year
Properties of q-symmetric starlike functions of Janowski type
A Saliu, I Al-Shbeil, J Gong, SN Malik, N Aloraini
Symmetry 14 (9), 1907, 2022
292022
Hankel and Symmetric Toeplitz Determinants for a New Subclass of q-Starlike Functions
I Al-shbeil, J Gong, S Khan, N Khan, A Khan, MF Khan, A Goswami
Fractal and Fractional 6 (11), 658, 2022
192022
Coefficients Inequalities for the Bi-Univalent Functions Related to q-Babalola Convolution Operator
I Al-shbeil, J Gong, TG Shaba
Fractal and Fractional 7 (2), 155, 2023
182023
Coefficient Inequalities for Multivalent Janowski Type q-Starlike Functions Involving Certain Conic Domains
MS Ur Rehman, QZ Ahmad, I Al-Shbeil, S Ahmad, A Khan, B Khan, ...
Axioms 11 (10), 494, 2022
122022
Applications of a q-differential operator to a class of harmonic mappings defined by q-Mittag–Leffler functions
MF Khan, I Al-Shbeil, S Khan, N Khan, WU Haq, J Gong
Symmetry 14 (9), 1905, 2022
92022
Analytic functions related to a balloon-shaped domain
A Ahmad, J Gong, I Al-Shbeil, A Rasheed, A Ali, S Hussain
Fractal and Fractional 7 (12), 865, 2023
82023
Applications of first-order differential subordination for subfamilies of analytic functions related to symmetric image domains
MG Khan, B Khan, J Gong, F Tchier, FMO Tawfiq
Symmetry 15 (11), 2004, 2023
72023
Aspects of quasiconformal homogeneity
J Gong, G Martin
New Zealand J. Math 39, 117-132, 2009
52009
The Properties of Meromorphic Multivalent q-Starlike Functions in the Janowski Domain
I Al-Shbeil, J Gong, S Ray, S Khan, N Khan, H Alaqad
Fractal and Fractional 7 (6), 438, 2023
42023
Sharp results for a new class of analytic functions associated with the q-differential operator and the symmetric balloon-shaped domain
A Ahmad, J Gong, A Rasheed, S Hussain, A Ali, Z Cheikh
Symmetry 16 (9), 1134, 2024
32024
Majorization Problem for q-General Family of Functions with Bounded Radius Rotations
K Jabeen, A Saliu, J Gong, S Hussain
Mathematics 12 (17), 2605, 2024
32024
Chebyshev polynomials and inequalities for Kleinian groups
H Alaqad, J Gong, G Martin
Communications in Contemporary Mathematics 25 (02), 2150102, 2023
32023
Some characterizations of mappings on generalized topological spaces
X Ge, J Gong, I Reilly
New Zealand Journal of Mathematics 46, 73-81, 2016
22016
Quasiconformal convergence groups on domains
J Gong
Intern. Journal of Mathematics and Computation 6, 83-92, 2010
22010
Hilbert-Smith Conjecture for K-Quasiconformal Groups
J Gong
Fractional Calculus and Applied Analysis 13 (5), 507-516, 2010
22010
Non-elementary-quasiconformal groups are Lie groups.
J Gong
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2008
22008
Quasiconformal homogeneities
J Gong
(No Title), 2008
22008
Sharp coefficient bounds for a class of symmetric starlike functions involving the balloon shape domain
B Khan, J Gong, MG Khan, F Tchier
Heliyon 10 (19), 2024
12024
Bounding deformation spaces of Kleinian groups with two generators
A Elzenaar, J Gong, GJ Martin, J Schillewaert
arXiv preprint arXiv:2405.15970, 2024
12024
Coefficients Inequalities for the Bi-Univalent Functions Related to q-Babalola Convolution Operator. Fractal Fract. 2023, 7, 155
I Al-Shbeil, J Gong, TG Shaba
12023
The system can't perform the operation now. Try again later.
Articles 1–20